MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Power Up (1476); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that the on button of their device would work intermittently.This issue may prevent the device from providing therapy if it were needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Section h6 device code grid of initial mdr indicates: key or button unresponsive, not working.Section h6 device code grid of initial mdr should indicate: failure to power up.Section b5 executive summary of initial mdr indicates: the customer contacted stryker to report that the on button of their device would work intermittently.This issue may prevent the device from providing therapy if it were needed.There was no patient use associated with the reported event.Section b5 executive summary of initial mdr should indicate: the customer contacted stryker to report that the device does not consistently power up when connected to acpa.This issue may prevent the device from providing therapy if it were needed.There was no patient use associated with the reported event.Stryker provided the customer with a new ac adapter.The customer confirmed to the stryker sales representative that the device would function properly using the new ac adapter.Stryker determined that the likely cause of the reported issue was due to process adhesive on one of the device¿s ac input pcbs.This can trigger the overvoltage protection of the ac power adapter and may result in the device being unable to power on or charge the batteries.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19085769
Report Number0003015876-2024-00736
Device Sequence Number7651448
Product Code MKJ
UDI-Device Identifier00883873871874
UDI-Public00883873871874
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001939
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3015876-10/13/2023-001-R
Patient Sequence Number1
Patient SexUnknown